MAUDE Adverse Event Report: ETHICON INC. VICRYL PLUS SUTURE 18"(45CM) 2-0 VIO; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VICRYL PLUS SUTURE 18"(45CM) 2-0 VIO; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number VCP751D
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent a colorectal surgery on (b)(6) 2019 and a barbed suture was used.During the procedure, the needle broke.The broken piece was retrieved from patient.Another like device was used to complete the procedure with no adverse patient consequences.No additional information was provided.
 
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device mk5099 number, and no non-conformances were identified.

Brand Name
VICRYL PLUS SUTURE 18"(45CM) 2-0 VIO
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8565715
Report Number2210968-2019-80842
Device Sequence Number3236374
Product Code GAM
UDI-Device Identifier10705031055292
UDI-Public10705031055292
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K032420
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Catalogue NumberVCP751D
Device Lot NumberMK5099
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/03/2019
Supplement Date Received by Manufacturer05/02/2019
Initial Report FDA Received Date04/30/2019
Supplement Report FDA Received Date05/16/2019
Patient Sequence Number1